# SDR RAIA00312322

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 5,429 hours, 4,696 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIC- ANGLE OF ATTACK NR 1 FAIL INDICATION.  MAINTENANCE RERACKED STALL PROTECTION COMPUTER.
